# SDR MWEA97336

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SKIN AT FS 1121 LONG 18 HEAVY CORR LONG 18 TO 23 MOD CORR.  MAINT REPAIRED IAW SRM 53-31-0 FIG 17 AND 18, 51-30-2, 51-30-5.
